question-icon

What causes weak calf muscles and drowsiness after having frisium?

default
Posted on Mon, 9 Jun 2014
Question: hi, i am using levipil 500 mg in the morning after breakfast and 1000mg along with firisium in night before i retire. when i wake i cannot walk steadily and my calf muscles are weak. I feel drowsiness throughout the day. is this the side effects of the medicine?
doctor
Answered by Dr. Sudhir Kumar (27 minutes later)
Brief Answer:
Possibly side effects of frisium.

Detailed Answer:
Hi,

Thank you for getting back.

I have noted your history, current medications and symptoms.

I agree with you that you are facing side effects of medications.

Frisium (clobazam) is the most likely culprit, as it causes sedation and drowsiness.

You have not had seizures, so, there is no need to give you two different medications. I feel you can be managed with low dose of levipil, 500 mg two times daily.

Please discuss this with your neurologist.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 6230 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes weak calf muscles and drowsiness after having frisium?

Brief Answer: Possibly side effects of frisium. Detailed Answer: Hi, Thank you for getting back. I have noted your history, current medications and symptoms. I agree with you that you are facing side effects of medications. Frisium (clobazam) is the most likely culprit, as it causes sedation and drowsiness. You have not had seizures, so, there is no need to give you two different medications. I feel you can be managed with low dose of levipil, 500 mg two times daily. Please discuss this with your neurologist. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, XXXXXXX For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar My blog: http://bestneurodoctor.blogspot.com/